# SDR GTIA9700244

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2720 · Rudder Control System
- Part: Throw Limiter
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - RUDDER PEDAL MOVEMENT NOT RESTRICTED WHEN FLAP RUDDER STOP ENGAGED.  ADJUSTED RUDDER PEDAL MOVEMENT AND AUX RUDDER THROW LIMITER, RUDDER STOP SWITCH AND FLAP RUDDER POSITION SWITCH.  OPS CHECK GOOD IAW DC-9 MM 27-40-14.  (M)
